# SDR DXTA200702602

- Difficulty date: November 7, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 361 hours, 272 cycles
- Engine: Pwa JT15D5
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 1153P0104
- Part serial: 0311
- Condition: Inoperative
- Location: Aft Service Bay
- Part time: 361 hours, 272 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFFDUE TO HP FAIL LT CAUTION LIGHT.   INSTALLED NEW LEFT HP DIFFERENTIAL PRESSURE SWITCH (SD001). PERFORMED OPERATIONAL CHECK AND LEAK CHECK IAW CE-680 MM 36-10-00.  CHECKED GOOD.
